Covariance of stochastic integrals with respect to fractional Brownian motion

Yohaï Maayan*, Eddy Mayer-Wolf

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We find an explicit expression for the cross-covariance between stochastic integral processes with respect to a d-dimensional fractional Brownian motion (fBm) Bt with Hurst parameter H>[Formula presented], where the integrands are vector fields applied to Bt. It provides, for example, a direct alternative proof of Y. Hu and D. Nualart's result that the stochastic integral component in the fractional Bessel process decomposition is not itself a fractional Brownian motion.

Original languageEnglish
Pages (from-to)1635-1651
Number of pages17
JournalStochastic Processes and their Applications
Issue number5
StatePublished - May 2018
Externally publishedYes


  • Divergence integral
  • Fractional Bessel process
  • Fractional Brownian motion
  • Stochastic integral


Dive into the research topics of 'Covariance of stochastic integrals with respect to fractional Brownian motion'. Together they form a unique fingerprint.

Cite this